help

i dont no whats up. i have a ? sle/connective tissue disgnosis and 2 ndry fibro . i am so fatigued at the mowment and despite taking new medication i keep having migrain. the clinincal nurse said migrain is not part of fibro but i have read otherwise. the fitaigue is really killing me -i hate it but feel there is nothing that can be done to help. i take steroids and plequnil-so what else is there. someday s i almost feel drunk wioth fatigue -that or its the medication-my head spins and i am all confused.

3 Replies

oldestnewest
  • Arh Moss so sorry to hear that, you really are suffering. It's just horrible you got fibro now as well as lupus. I've had lupus & fibro for many years too. It makes you feel so worn out & unable to function properly. I've had kidney transplant from the lupus damage. I've read too the fibro can cause migraine too. They do say when you have lupus or any auto immune disease it's quite likey another disease will follow. I've got a few more horrible diseases to add to the list.

    There is medication to help the fibro, lyrica, amitryptiline ect. There's loads to try. They help the pain & help you to get good rest at night. I've tried a few but wasn't happy with the side effects but maybe they will be great for you. Have a chat & tell them you need something as you're not coping with it all.

    Please let me know how you do.

    Keep ur chin up you're not alone in all this.

    Take care & all the best Tremarel

  • So sorry to hear you are suffering with this. I don't have fibro but my lupus is flaring a little and I am plagued with migraine too, so I feel for you.

    Have the docs given you anything to try and prevent the migraines? I am currently trying a preventative treatment, having first been checked out by a neurologist. If this treatment doesn't work, I have others to try too. I get around 3 migraine attacks each week so it's quite disabling, and so I do understand how you feel.

    I hope the GP can do something to help you as you shouldn't have to just put up with it.

  • just seen my gp who says i ve got sinusitus AGAIN and thats what s caused migarin

You may also like...